| Model Number |
M001363610 |
| Medical Device Problem Codes |
Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil and the introducer sheath were returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the primary coil section, moreover, the arm coil was detached.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 24nov2025.It was reported that premature deployment occurred.A 10mm x 40cm interlock 35 coil was selected for embolization.However, it was noted that the coil became detached inside the middle part of the 5 fr catheter during advancement.The procedure was completed using an alternate device.There were no patient complications as a result of this event.However, device analysis revealed the arm coil was detached.